# SDR 2020F00072

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974501
- Part serial: 49808
- Condition: Debonded
- Location: Lt Spoiler
- Part time: 13,315 hours, 10,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SURFACE DISBONDED.
